# SDR YENA20151204616

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 55,202 hours, 20,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 098753
- Condition: Inoperative
- Location: Emergency Light
- Part time: 20,293 hours, 7,087 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY BATTERY FAULT.  R & R RT EMERGENCY BATTERY IAW 33-51-38. OPS CHECK GOOD.
